# SDR AALA2020072879008

- Difficulty date: July 26, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 20,418 hours, 8,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11608
- Condition: Low Pressure
- Location: L1 Door Assist
- Part time: 20,418 hours, 8,001 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - L1 PASSENGER/CREW DOOR, LOW PRESSURE, DOOR DAMPER.  REMOVED AND REPLACED L1 DOOR ASSIST BOTTLE PER AMM TASK 52-11-14-400-001-B.
